MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENERGEN CRT-D; CARDIAC RESYNCHRONIZATION THERAPY DEFIBRILLATOR (CRT-D)

BOSTON SCIENTIFIC CORPORATION ENERGEN CRT-D; CARDIAC RESYNCHRONIZATION THERAPY DEFIBRILLATOR (CRT-D)
Model Number N140
Medical Device Problem Codes High impedance (1291); Failure to Read Input Signal (1581); Low impedance (2285)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/20/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient with this cardiac resynchronization therapy defibrillator (crt-d) system was to undergo magnetic resonance imaging (mri).Technical services (ts) was consulted and discussed this system is non-conditional due to out-of-range impedance measurements for its right atrial (ra) lead and left ventricular (lv) lead.The ra lead exhibited low out of range impedance measurements.The lv lead exhibited high out of range impedance measurements.Additionally, low amplitude was noted for its ra lead.This crt-d remains in service.No adverse patient effects were reported.

Brand Name
ENERGEN CRT-D
Common Device Name
CARDIAC RESYNCHRONIZATION THERAPY DEFIBRILLATOR (CRT-D)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key21322789
Report Number2124215-2025-06451
Device Sequence Number8062682
Product Code LWP
UDI-Device Identifier00802526480959
UDI-Public00802526480959
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
P010012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/05/2016
Device Model NumberN140
Device Catalogue NumberN140
Device Lot Number115390
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2025
Initial Report FDA Received Date02/06/2025
Date Device Manufactured09/12/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age59 YR
Patient SexMale